# SDR MK1Y20200407007

- Difficulty date: April 7, 2020
- Submitted: April 7, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 115,381 hours, 21,520 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Fitting
- Part number: 311T267114
- Condition: Worn
- Location: Thrust Reverser
- Part time: 115,381 hours, 21,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H THRUST REVERSER OPENING ACTUATOR UPPER ATTACHMENT FITTING P/N 311T2671-14 BEARING IS WORN, AFTER REMOVAL FITTING BORE IS 0.628".
